Approximation properties determined by operator ideals and approximability of homogeneous polynomials and holomorphic functions

Tom 208 / 2012

Sonia Berrios, Geraldo Botelho Studia Mathematica 208 (2012), 97-116 MSC: Primary 46G25; Secondary 46G20, 46B28, 47B10. DOI: 10.4064/sm208-2-1

Streszczenie

Given an operator ideal $\cal I$, a Banach space $E$ has the $\cal I$-approximation property if the identity operator on $E$ can be uniformly approximated on compact subsets of $E$ by operators belonging to $\cal I$. In this paper the $\cal I$-approximation property is studied in projective tensor products, spaces of linear functionals, spaces of linear operators/homogeneous polynomials, spaces of holomorphic functions and their preduals.

Autorzy

  • Sonia BerriosFaculdade de Matemática
    Universidade Federal de Uberlândia
    38400-902 Uberlândia, Brazil
    e-mail
  • Geraldo BotelhoFaculdade de Matemática
    Universidade Federal de Uberlândia
    38400-902 Uberlândia, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek